Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have sore blisters on the penis. Pain during urination. Took antibiotics for staph infection. Need further medication?

sores and blisterlike bumps on penis . theyre on the lower shaft towards the pubes and some are on the pubic area. have had sex with a new partner but they claim to have nothing wrong with them. have had pain during urination and i had staph before and had some antibiotics left over from the prescription that i have taken over the past few days and the pain during urination has decreased to stopping. now just the sores and blisters. the antibiotics i was taking was doxycycline hyclate 100 mg cap once a day and clindamycine hcl 150 mg cap every 8 hours.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail.
It is possible that it could be herpes, although we will require a proper physical examination to comment on it with certainty. If it is herpes then it will not respond much to the antibiotics. Do get yourself checked with a dermatologist.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor